# SDR AALA20010084

- Difficulty date: January 10, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N3507A
- Make and model: Doug DC-9-82
- Aircraft serial: 49801
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FLOOREAM GOUGED AT LBL 0 STATION 389.  BLENDED GOUGE PER SRM AND INSTALLED DOUBLER PER ESO 80559 DATED 9/29/97.  (M)
